๐Ÿ“–
History of gastrointestinal symptoms with other glucose-lowering agents is associated with gastrointestinal adverse events after imeglimin initiation: A retrospective real-world study.
Yoshida K, Onishi Y, Kubota T, Yoshida Y, Tahara T, Takase S, Iwamoto M, Nakada R, Aita H, Kasuga M

History of gastrointestinal symptoms with other glucose-lowering agents is associated with gastrointestinal adverse events after imeglimin initiation: A retrospective real-world study.

Medicine & Health Published 2026 Verification Pending

Overview & Synopsis

Open access biomedical research article published in J Diabetes Investig.

Advertisement
SPONSOR CONTENT
Indexed from repository: PubMed Central (pmc.ncbi.nlm.nih.gov)
Loading document from verified source...
Keyboard Shortcuts: ← / → for pages • + / - for zoom • 0 to fit width Powered by Mozilla PDF.js v3.11

Document Information

Document Title History of gastrointestinal symptoms with other glucose-lowering agents is associated with gastrointestinal adverse events after imeglimin initiation: A retrospective real-world study.
Author / Organization Yoshida K, Onishi Y, Kubota T, Yoshida Y, Tahara T, Takase S, Iwamoto M, Nakada R, Aita H, Kasuga M
Subject & Discipline J Diabetes Investig
Categories Medicine & Health
Publication Year 2026
License / Rights Open Access / Creative Commons
Resource Verification Listed PDF (Verification Pending)
Original Host Website PubMed Central (pmc.ncbi.nlm.nih.gov)
File Format application/pdf (Portable Document Format)
Language EN
Catalog ID DOC-24092
Original Source Link Visit Source Page on pmc.ncbi.nlm.nih.gov »